# SDR GTIA2019061763420

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 49,609 hours, 23,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS DESCRIBED AN ODOR THAT BUILT IN INTENSITY DURING DESCENT FROM 10000 TO 3000'. STARTED AS A BURNING SMELL GRADUATING TO A SWEET / BLEACH ODOR. ORIGINATED NEAR L2 DOOR AND SPREAD FWD TO ROW 26.-PERFORMED TSM 05-50-00-810-831-A FOR CAUSE OF CABIN ODOR, EXTERIOR AC INSPECTION SHOWED NO SIGNS OF OIL LEAKAGE AT ENGS OR APU. AC PACK INLETS CLEARED. PACK OPS WITH APU , ENG1, ENG 2 BLEED, NO ODOR NOTICED. AIRCRAFT OK FOR CONTINUED SERVICE.
